Alert archive / Florida / Special Weather Statements in 2025

Special Weather Statement, NWS Tallahassee, FL

August 6, 2025Washington County, Florida

NWS Tallahassee, FL issued this special weather statement at Aug 6, 2025, 11:13 AM CDT for Washington County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2025, 11:13 AM CDT (16:13 UTC)
Expired
Aug 6, 2025, 12:00 PM CDT
In force
47 min
Issued by
NWS Tallahassee, FL
Hail
0.00 in
Wind
40

County Washington County, FL

The radar

The Eglin Afb radar (KEVX), 7 km from the middle of the area, began a volume at 16:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 4.2 hours before the alert went out and 306 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2025-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 334 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2025-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
334 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

135 
WWUS82 KTAE 061613
SPSTAE

Special Weather Statement
National Weather Service Tallahassee FL
1213 PM EDT Wed Aug 6 2025
 
FLZ008-010-012-108-112-061700-
Coastal Bay FL-Central Walton FL-Inland Bay FL-South Walton FL-
Washington FL-
1213 PM EDT Wed Aug 6 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BAY...SOUTHEASTERN
WALTON AND WASHINGTON COUNTIES THROUGH 100 PM EDT/NOON CDT/...

At 1213 PM EDT/1113 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles northwest of Vernon
to 20 miles northwest of Lynn Haven to 10 miles northwest of Panama
City Beach. Movement was east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Vernon, Bradford, Live Oak, Wausau, Ebro, Hinsons Crossroads,
Whitehead Crossroads, Seminole Hills, Holmes Valley, Millers Ferry,
Knox Hill, Vicksburg, Smyrna, Sylvania, Johnson Crossroads, Brock
Crossroad, West Bay, Red Bay, Greenhead, and Bruce.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3049 8604 3062 8599 3070 8590 3070 8585
      3072 8584 3075 8554 3044 8556 3023 8571
      3029 8606
TIME...MOT...LOC 1613Z 282DEG 13KT 3069 8582 3048 8584 3031 8598 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

33

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 6, 5:37 AM CDT, 5 hours 36 minutes earlier.

Area forecast discussion, Aug 6, 5:37 AM CDT, 5 hours 36 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
637 AM EDT Wed Aug 6 2025

...New AVIATION...

.NEAR TERM...
(Today and tonight)
Issued at 148 AM EDT Wed Aug 6 2025

Unsettled weather looks to continue tomorrow as a similar setup to
yesterday develops. A richly moist airmass remains firmly in place
Wednesday, with current HREF guidance indicating PWATs ranging
between 2.0-2.1" tomorrow afternoon. Additionally, a weak
stationary front stays draped over the area through Wednesday,
allowing for enhanced lift via a subtle axis of forced
convergence.

With this, scattered showers and thunderstorms should initiate early-
late morning along our southwestern coastal areas, becoming more
widespread across the CWA by early afternoon as the seabreeze begins
to push inland. Storm motion will again be southwest to northeast.
The main concern today is the continued threat of excessive rain,
especially for regions in SW AL / SE GA where flooding has already
occurred over the past few days. Flash flood guidance for these
areas remains low, and with elevated PWATs it would not take much
to cause isolated flooding concerns, especially if any heavy or
training storms are able to establish over already saturated
grounds. Thus, the Flood Watch remains in effect for these areas
through this evening.

&&

.SHORT TERM & LONG TERM...
(Thursday through Tuesday)
Issued at 148 AM EDT Wed Aug 6 2025

A stalled front currently over our area is forecast to gradually
sag further south and wash out over the next couple of days.
Fairly high moisture is forecast to remain over the area through
the week with a weak trough over the southeast US for much of the
week and into the weekend. This setup will still favor scattered
to widespread showers and thunderstorms each day, although
convection will be more diurnally driven and more typical for
summertime. While gusty winds and locally heavy rainfall will
still be possible, the overall flooding threat is expected to be
lower than in recent days. Northeasterly winds for much of the
week will also tend to favor convection over our FL counties as
the ambient flow and seabreeze collide. With fairly widespread
coverage of showers and storms, highs are forecast to generally be
in the mid 80s to low 90s into the weekend with heat indices in
the mid 90s to near 105.

Late in the weekend into early next week, the trough lifts
northward and ridging begins to set up over the area. This will
lead to slightly warmer temperatures and less coverage of daily
showers and thunderstorms.

&&

.AVIATION...
(12Z TAFS)
Issued at 634 AM EDT Wed Aug 6 2025

Bouts of IFR to LIFR conditions continue for a few hours this
morning for KDHN and KABY. There's also a pesky stratus deck
lurking not too far from KTLH this morning, but not confident it
makes it over the aerodrome. If it does, it shouldn't last
terribly long.

Otherwise, another round of showers and storms is forecast to move
from southwest to northeast across the region. Confidence is
highest in the FL terminals being impacted with lesser confidence
in the AL and GA terminals, which is why TEMPO groups are in place
for the FL terminals. Following today's showers and storms,
another round of IFR, perhaps LIFR, ceilings is possible for KABY
and KDHN, but confidence wasn't high enough to go that low with
this TAF package.

&&

.MARINE...
Issued at 148 AM EDT Wed Aug 6 2025

A stalled front will remain over the Gulf waters or just inland
before moving south of the waters by Thursday. There will be
shower and thunderstorm chances each day, with the potential
for briefly higher winds and seas.

&&

.FIRE WEATHER...
Issued at 148 AM EDT Wed Aug 6 2025

Wet pattern continues through the forecast period with a stalled
front across the region. Daily scattered to widespread showers and
thunderstorms will develop across the region focused during the
afternoon and evening hours. Main concern will be pockets of
persistent low dispersion in the afternoon hours on Wednesday as
well as any erratic and gusty winds with thunderstorms through the
end of the forecast period.

&&

.HYDROLOGY...
Issued at 1001 PM EDT Tue Aug 5 2025

A Flood Watch continues for much of southwest Georgia and parts of
southeast Alabama. There may be opportunities to trim a few
counties from the watch overnight, perhaps the Alabama portion,
but am wanting holding off for now until the current round of rain
is done.

Forecast rainfall amounts on Wednesday are not uncommonly heavy
by our usual summer standards, but flash flood guidance is running
low in places that could very well get a quick 2 to 3 inches of
rain on Wednesday, especially along the U.S. 82 corridor .

Heavy rain in recent days has caused or is causing notable rises
on most rivers, but they are all expected to remain within their
banks and not flood. Action stage is expected or occurring on the
Saint Marks, Sopchoppy, Kinchafoonee, Flint, and now Spring Creek.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   89  74  88  73 /  70  30  80  30
Panama City   89  75  89  74 /  80  30  70  40
Dothan        87  72  86  71 /  70  20  50  10
Albany        88  72  86  71 /  80  30  60  20
Valdosta      91  73  88  72 /  70  40  80  40
Cross City    93  74  93  73 /  60  30  80  50
Apalachicola  89  76  88  76 /  70  30  70  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...Flood Watch through this evening for GAZ120>131-142>146.

AL...Flood Watch through this evening for ALZ067>069.

GM...None.
&&

NEAR TERM...Reese
SHORT TERM...Merrifield
LONG TERM....Merrifield
AVIATION...Reese
MARINE...Merrifield
FIRE WEATHER...Reese
HYDROLOGY...Haner

In the hours before

Special weather statement, Aug 6, 9:00 AM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1000 AM EDT Wed Aug 6 2025

FLZ013-016-017-027-326-426-061430-
Gadsden FL-Southern Liberty FL-Calhoun FL-Northern Liberty FL-
Inland Wakulla FL-Leon FL-
1000 AM EDT Wed Aug 6 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL CALHOUN COUNTY IN THE
PANHANDLE OF FLORIDA...NORTHWESTERN WAKULLA...SOUTH CENTRAL
GADSDEN...CENTRAL LIBERTY AND SOUTHWESTERN LEON COUNTIES IN BIG BEND
FLORIDA THROUGH 1030 AM EDT/930 AM CDT/...

At 1000 AM EDT/900 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 21 miles west of
Crawfordville to 11 miles northwest of Stonemill Creek. Movement was
northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Blountstown, Orange, Bristol, Jewel Fire Tower, Clarksville, Abe
Springs, Vilas, Hosford, Jensen Place, Central City, Red Hill, Clio,
Scotts Ferry, Kennys Mill, Smith Creek, Estiffanulga, Kinard, Lowry,
Blountstown Airport, and Nixon Garden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3019 8512 3020 8512 3022 8534 3051 8529
      3042 8443 3014 8467
TIME...MOT...LOC 1400Z 214DEG 16KT 3020 8471 3027 8529

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

33
Special weather statement, Aug 6, 9:50 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1050 AM EDT Wed Aug 6 2025

FLZ016-017-027-115-127-326-061545-
Gadsden FL-Coastal Wakulla FL-Northern Liberty FL-
Coastal Franklin FL-Inland Wakulla FL-Leon FL-
1050 AM EDT Wed Aug 6 2025

...STRONG THUNDERSTORMS WILL IMPACT WAKULLA...SOUTHEASTERN GADSDEN...
EASTERN LIBERTY...SOUTHWESTERN LEON AND NORTHEASTERN FRANKLIN
COUNTIES THROUGH 1145 AM EDT...

At 1050 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southwest of Midway to 9 miles
northwest of Crawfordville to 17 miles southwest of St. Marks to 11
miles southeast of Carrabelle to 33 miles southeast of St George
Island. Movement was east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tallahassee, Woodville, Tallahassee State College, Florida State
University, St. Marks, Midway, Crawfordville, Florida A and M, Doak
Campbell Stadium, Wakulla, Sopchoppy, Lake Bradford, Shadeville, Leon
Sinks, Gaither Community Center, Wakulla Springs, Tallahassee
Memorial Hosp, Walker Ford Community Center, South City, and Eight
Mile Pond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2990 8463 2999 8460 3001 8455 3003 8458
      3022 8465 3039 8475 3056 8434 3034 8414
      3003 8406 3001 8422 2985 8429 2981 8449
      2975 8453 2968 8467
TIME...MOT...LOC 1450Z 255DEG 12KT 3037 8461 3027 8448 3000 8443 2970
8460 2922 8463

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

33
Special weather statement, Aug 6, 10:33 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1033 AM CDT Wed Aug 6 2025

FLZ008-010-108-061615-
Central Walton FL-South Walton FL-Washington FL-
1033 AM CDT Wed Aug 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN WALTON AND SOUTHWESTERN
WASHINGTON COUNTIES THROUGH 1115 AM CDT...

At 1033 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Eglin Air Force Base, or 9 miles northeast of
Santa Rosa Beach, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Eglin Air Force Base, Freeport, Ebro, Bruce, Portland, and Rock Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3062 8611 3057 8587 3045 8584 3041 8589
      3041 8596 3040 8598 3042 8614 3043 8612
      3043 8616 3045 8616 3048 8614 3046 8616
      3046 8619 3050 8620 3048 8622 3049 8625
      3048 8628 3058 8628
TIME...MOT...LOC 1533Z 267DEG 15KT 3050 8619

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

33
Special weather statement, Aug 6, 10:45 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1145 AM EDT Wed Aug 6 2025

FLZ016>018-GAZ156-157-061630-
Gadsden FL-Inland Jefferson FL-Leon FL-Decatur GA-Grady GA-
1145 AM EDT Wed Aug 6 2025

...STRONG THUNDERSTORMS WILL IMPACT GADSDEN...NORTHWESTERN
JEFFERSON...LEON...SOUTHEASTERN DECATUR AND SOUTHWESTERN GRADY
COUNTIES THROUGH 1230 PM EDT...

At 1145 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Quincy to near Havana to near
Tallahassee State College to near Florida A and M. Movement was
northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tallahassee, Tallahassee State College, Florida State University,
Midway, Quincy, Havana, Florida A and M, Doak Campbell Stadium,
Gretna, Attapulgus, Climax, Lake Bradford, Douglas City, Gaither
Community Center, Tallahassee Memorial Hosp, Florence, Walker Ford
Community Center, Jamieson, Rocky Hill, and Miccosukee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3043 8390 3037 8447 3053 8466 3070 8480
      3092 8443 3072 8412 3063 8402
TIME...MOT...LOC 1545Z 241DEG 15KT 3070 8461 3058 8444 3049 8433 3036
8423

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

33
Special weather statement, Aug 6, 11:02 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1202 PM EDT Wed Aug 6 2025

FLZ017>019-027-028-118-127-128-061645-
Inland Taylor FL-Coastal Wakulla FL-Coastal Jefferson FL-
Inland Jefferson FL-Madison FL-Inland Wakulla FL-Coastal Taylor FL-
Leon FL-
1202 PM EDT Wed Aug 6 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN WAKULLA...
SOUTHWESTERN JEFFERSON...NORTHWESTERN TAYLOR...SOUTHEASTERN LEON AND
SOUTHWESTERN MADISON COUNTIES THROUGH 1245 PM EDT...

At 1202 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Woodville to 9 miles
southeast of St. Marks. Movement was east at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Woodville, St. Marks, Wakulla, Newport, Cody, Goose Pasture, Hells
Half Acre, Iddo, Hyde Park, Lamont, Capps, Eridu, Cabbage Grove,
Vereen, Plum Orchard, Thomas City, Scanlon, Econfina, Port Leon, and
Fanlew.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3007 8375 3008 8424 3026 8430 3037 8424
      3044 8380 3023 8369
TIME...MOT...LOC 1602Z 269DEG 18KT 3033 8409 3021 8401 3010 8406

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

33
Special weather statement, Aug 6, 11:13 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1213 PM EDT Wed Aug 6 2025

FLZ008-010-012-108-112-061700-
Coastal Bay FL-Central Walton FL-Inland Bay FL-South Walton FL-
Washington FL-
1213 PM EDT Wed Aug 6 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BAY...SOUTHEASTERN
WALTON AND WASHINGTON COUNTIES THROUGH 100 PM EDT/NOON CDT/...

At 1213 PM EDT/1113 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles northwest of Vernon
to 20 miles northwest of Lynn Haven to 10 miles northwest of Panama
City Beach. Movement was east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Vernon, Bradford, Live Oak, Wausau, Ebro, Hinsons Crossroads,
Whitehead Crossroads, Seminole Hills, Holmes Valley, Millers Ferry,
Knox Hill, Vicksburg, Smyrna, Sylvania, Johnson Crossroads, Brock
Crossroad, West Bay, Red Bay, Greenhead, and Bruce.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3049 8604 3062 8599 3070 8590 3070 8585
      3072 8584 3075 8554 3044 8556 3023 8571
      3029 8606
TIME...MOT...LOC 1613Z 282DEG 13KT 3069 8582 3048 8584 3031 8598

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

33

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:08 PM CDTSpecial Weather StatementTAEGadsden, Leon37 min
Aug 5, 7:21 PM CDTAreal Flood AdvisoryTAEGadsden, Leon57 min
Aug 5, 7:32 PM CDTAreal Flood AdvisoryTAELeon44 min
Aug 6, 7:48 AM CDTSpecial Marine WarningTAE65 min
Aug 6, 7:58 AM CDTSpecial Weather StatementTAEGulf32 min
Aug 6, 8:29 AM CDTSpecial Weather StatementTAEBay, Gulf, Liberty31 min
Aug 6, 9:00 AM CDTSpecial Weather StatementTAECalhoun, Liberty30 min
Aug 6, 9:47 AM CDTSpecial Marine WarningTAE65 min
Aug 6, 9:50 AM CDTSpecial Weather StatementTAELeon, Wakulla55 min
Aug 6, 10:27 AM CDTSpecial Marine WarningTAE59 min
Aug 6, 10:33 AM CDTSpecial Weather StatementTAEWalton42 min
Aug 6, 10:45 AM CDTSpecial Weather StatementTAEGadsden, Leon45 min
Aug 6, 11:02 AM CDTSpecial Weather StatementTAEJefferson43 min
Aug 6, 11:45 AM CDTSpecial Weather StatementTAEJefferson45 min
Aug 6, 12:03 PM CDTSpecial Marine WarningTAE41 min
Aug 6, 12:06 PM CDTSpecial Weather StatementTAEWashington39 min
Aug 6, 12:12 PM CDTAreal Flood AdvisoryTAEJackson80 min
Aug 6, 4:18 PM CDTSpecial Weather StatementTAELafayette27 min
Aug 6, 4:43 PM CDTSpecial Weather StatementTAELafayette32 min
Aug 6, 12:26 PM CDTAreal Flood AdvisoryTAEEarly94 min
Aug 6, 12:36 PM CDTSpecial Weather StatementTAEEarly24 min
Aug 6, 1:02 PM CDTSpecial Weather StatementTAEEarly, Miller28 min
Aug 6, 1:12 PM CDTAreal Flood AdvisoryTAEEarly102 min
Aug 6, 1:29 PM CDTAreal Flood AdvisoryTAEEarly, Miller3 hr
Aug 6, 1:37 PM CDTAreal Flood AdvisoryTAEBaker, Mitchell77 min
Aug 6, 1:58 PM CDTAreal Flood AdvisoryTAEMiller2 hr
Aug 6, 1:59 PM CDTSpecial Weather StatementTAEMiller31 min
Aug 6, 2:57 PM CDTAreal Flood AdvisoryTAEDecatur94 min
Aug 6, 4:17 PM CDTSpecial Weather StatementTAETift28 min
Aug 6, 4:47 PM CDTAreal Flood AdvisoryTAETift, Worth80 min
Aug 5, 7:22 PM CDTAreal Flood AdvisoryTAECoffee, Geneva113 min
Aug 5, 7:47 PM CDTFlash Flood WarningTAECoffee, Geneva118 min
Aug 6, 11:33 AM CDTSpecial Weather StatementTAEHouston42 min

Nearby

Special Weather Statements in Florida, 2025Every special weather statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.